I have been taking fluoxetine for 5 days now for PMDD and I am very tired and just feel weird. And today being my 5th day on this medication I also notice some emotional issues like feeling sad (which was never a problem prior) and I sat in my room and cried for about 20min for no reason and just have no energy and want to sleep.I do have some extra stressful things going on. Is this a normal side effect? Will it go away?
Most times the feelings you are having will pass with time... but I have to caution you that some people can become more depressed, etc. with fluoxetine and other anti-depressants as well. So please be aware and if you think you are feeling really down I would suggest that you go back and see your doctor.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2013 • 2 answers
Posted 7 Jan 2014 • 2 answers
Posted 23 Jun 2016 • 0 answers
Posted 22 Aug 2016 • 1 answer
Posted 13 Oct 2016 • 0 answers